Sur la classe des morphismes propres dans la catégorie des espaces de convergence

Bernard Brunet

Annales scientifiques de l'Université de Clermont. Mathématiques (1978)

  • Volume: 66, Issue: 16, page 107-120
  • ISSN: 0249-7042

How to cite

top

Brunet, Bernard. "Sur la classe des morphismes propres dans la catégorie des espaces de convergence." Annales scientifiques de l'Université de Clermont. Mathématiques 66.16 (1978): 107-120. <http://eudml.org/doc/80472>.

@article{Brunet1978,
author = {Brunet, Bernard},
journal = {Annales scientifiques de l'Université de Clermont. Mathématiques},
keywords = {perfect morphism; lower closed morphism; convergence space; regular compactification; proper morphisms; category of completely regular convergence spaces},
language = {fre},
number = {16},
pages = {107-120},
publisher = {UER de Sciences exactes et naturelles de l'Université de Clermont},
title = {Sur la classe des morphismes propres dans la catégorie des espaces de convergence},
url = {http://eudml.org/doc/80472},
volume = {66},
year = {1978},
}

TY - JOUR
AU - Brunet, Bernard
TI - Sur la classe des morphismes propres dans la catégorie des espaces de convergence
JO - Annales scientifiques de l'Université de Clermont. Mathématiques
PY - 1978
PB - UER de Sciences exactes et naturelles de l'Université de Clermont
VL - 66
IS - 16
SP - 107
EP - 120
LA - fre
KW - perfect morphism; lower closed morphism; convergence space; regular compactification; proper morphisms; category of completely regular convergence spaces
UR - http://eudml.org/doc/80472
ER -

References

top
  1. (1) G.L. Cain: Compactificationsions Mappings; Proc. Amer. Math. Soc., 23, (1969), 298-303. Zbl0182.56301MR248764
  2. (2) G.L. Gain: Extensions and Compactifications of Mappings ; Math. Ann.,191, (1971), 333-336. Zbl0202.22301MR286080
  3. (3) G. Choquet: Convergences; Ann. Univ. Grenoble (N.S.), 23, (1947), 57-112. Zbl0031.28101MR25716
  4. (4) F.A. Delahan et G.E. Strecker: A simplified approach to the compactification of mappings; Bull. of Amer. Math. Soc., 79 (1973),1030-1032. Zbl0268.54014MR319139
  5. (5) H.R. Fischer: Limesraüme, Math. Ann., 137 (1959), 269-303. Zbl0086.08803MR109339
  6. (6) H. Herrlich: A Generalisation of Perfect Maps ; General Topology and its Relations to Modern Analysis and Algebra III (Proc. of the third Prague Topological Symposium, 1971), AcademiaPrague (1972),187-191. Zbl0329.18009MR362192
  7. (7) G.D. Ridchardson et D.C. Kent: Regular compactifications of convergence spaces; Proc. Amer. Math. Soc., 31, (1972), 571-573. Zbl0236.54002MR286074
  8. (8) G.E. Strecker: On characterization of perfect morphisms and epireflective hulls ; Lecture Notes in Mathematics ; Topo 72 ; General Topology and its applications ; 2d Pittsburgh International Conference, Dec. 18-22, 1972, 468-500. Zbl0289.18004MR365457
  9. (9) O. Wyler: Filter space monads, Regularity, Completions; Lecture Notes in Mathematics, Topo 72; General Topology and its applications, 591-637. Zbl0307.54003MR375203
  10. (10) G.T. Whyburn: A unified space for mappings. Trans. Amer. Math. Soc., 74 (1953) 344-350. Zbl0053.12303MR52762
  11. (11) G.T. Whyburn: Compactifications of mappings ; Math. Ann.166 (1966),168-174. Zbl0141.20505MR200905

NotesEmbed ?

top

You must be logged in to post comments.